Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Shivering hands and legs

My hands and legs have become weak and shiver and im 20years old...
Asked On : Wed, 6 Apr 2011
Answers:  4 Views:  729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, welcome to HCM. Youe condition could be due to various reasons including anemia, immunoligical disorders, thyroid disorders, use of illicit drugs or alcohol abuse. You need to tell your symptoms in more detail to find out the real underlying pathology. I advice you to visit a neurologist who would be able to take care of you in a better way. Wish you good health.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
There are many causes for the same. Are you having fever. Any increased sweating, palpitations. Does your head also shake sometimes. Are you on any medication. Any headache. You have not provided much history for us to be in position to help you. Best is to get evaluated by your Doctor for anxiety, hyperthyroidism, movement disorders like essential tremor, early onset parkinsonism. Eat healthy. Eat more fresh fruits and green leafy vegetables., Drink enough water. Do not delay. Consult your Doctor.
Answered: Wed, 27 Jul 2011
I find this answer helpful
  User's Response
hi welcome to health care you have any kind of bad habits like smoking,tobacco,drinking?if yes it may be due to stop as soon as possible or if no it may be due to vitamin b12 go to any physician for that.
Answered: Wed, 6 Jul 2011
  User's Response
welcome to hcm,
you are sincerely advised to get consultation of neurophysician.Under the advice of the doctor you are required to under go some pathological ever as diet you may use 1 teaspoonful of olive oil+almond oil in milk once at bed time. message of effected parts with the said oil mixture.
dr.mohsin madni
Answered: Wed, 27 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor